Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015, Article ID 392479, 11 pages
http://dx.doi.org/10.1155/2015/392479
Research Article

On the Convergence of a Nonlinear Boundary-Value Problem in a Perforated Domain

Department of Higher Mathematics, Gubkin Russian State University of Oil and Gas, Leninsky Prospect 65-1, Moscow 119991, Russia

Received 16 July 2015; Accepted 7 September 2015

Academic Editor: Elena I. Kaikina

Copyright © 2015 Yulia Koroleva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Amaziane, S. Antontsev, L. Pankratov, and A. Piatnitski, “Homogenization of p-laplacian in perforated domain,” Annales de l'Institut Henri Poincaré Analyse Non Linéaire, vol. 26, no. 6, pp. 2457–2479, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. N. M. Arató, “Limit boundary value problems in regions with random fine grained boundaries,” Applied Mathematics Letters, vol. 8, no. 4, pp. 1–6, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. G. Belyaev, On singular perturbations of boundary-value problems [Ph.D. thesis], Moscow State University, Moscow, Russia, 1990 (Russian).
  4. A. G. Belyaev, “Homogenization of a boundary-value problem with a third boundary condition for Poisson equation in a domain perforated along the boundary,” Uspekhi Matematicheskikh Nauk, vol. 45, no. 4, p. 123, 1990 (Russian). View at Google Scholar
  5. G. A. Chechkin, “On boundary—value problems for a second—order elliptic equation with oscillating boundary conditions,” in Nonclassical Partial Differential Equations, V. N. Vragov, Ed., pp. 95–104, Institute of Mathematics, Siberian Division of the Academy of Sciences of the USSR (IM SOAN SSSR), Novosibirsk, Russia, 1988. View at Google Scholar
  6. G. A. Chechkin, “Asymptotic expansions of the eigenvalues and eigenfunctions of an elliptic operator in a domain with many ‘light’ concentrated masses near the boundary. The two-dimensional case,” Izvestiya Rossijskoj Akademii Nauk Seriya Matematicheskaya, vol. 69, no. 4, pp. 161–204, 2005, English Translation: Izvestiya: Mathematics, vol. 69, no. 4, 805–846, 2005. View at Google Scholar
  7. G. A. Chechkin, T. P. Chechkina, C. D'Apice, and U. De Maio, “Homogenization in domains randomly perforated along the boundary,” Discrete and Continuous Dynamical Systems Series B, vol. 12, no. 4, pp. 713–730, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. G. A. Chechkin, Y. O. Koroleva, A. Meidell, and L.-E. Persson, “On the Friedrichs inequality in a domain perforated aperiodically along the boundary. Homogenization procedure. Asymptotics for parabolic problems,” Russian Journal of Mathematical Physics, vol. 16, no. 1, pp. 1–16, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. G. A. Chechkin, Y. O. Koroleva, and L.-E. Persson, “On the precise asymptotics of the constant in Friedrich's inequality for functions vanishing on the part of the boundary with microinhomogeneous structure,” Journal of Inequalities and Applications, vol. 2007, Article ID 34138, 13 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. G. A. Chechkin, Y. O. Koroleva, L.-E. Persson, and P. Wall, “A new weighted Friedrichs-type inequality for a perforated domain with a sharp constant,” Eurasian Mathematical Journal, vol. 2, no. 1, pp. 81–103, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Cioranescu and F. Murat, “Un terme etrange venu d'ailleurs I,II,” in Nonlinear Partial Differential Equations and Their Applications: College de France Seminar, vol. 70 of Research Notes in Mathematics 60, no. 2-3, pp. 98–178, 1982. View at Google Scholar
  12. R. R. Gadyl'shin, “Characteristic frequencies of bodies with thin pipes. Convergence and estimates,” Mathematical Notes, vol. 54, no. 6, pp. 1192–1199, 1993. View at Google Scholar
  13. R. R. Gadyl'shin, “On the asymptotics of the eigenvalues for periodically clamped membranes,” St. Petersburg Mathematical Journal, vol. 1, no. 10, pp. 1–14, 1999. View at Google Scholar
  14. R. R. Gadyl'shin, “The method of matching of asymptotic expansions in a singularly-perturbed boundary-value problem for the Laplace operator,” Sovremennaya Matematika i ee Prilozheniya, vol. 125, no. 5, pp. 3–32, 2003, English Translation: Journal of Mathematical Sciences, vol. 125, no. 5, pp. 579–609, 2005. View at Google Scholar
  15. G. A. Chechkin, R. R. Gadyl'shin, and Y. O. Koroleva, “On the convergence of solutions and eigenelements of a boundary value problem in a domain perforated along the boundary,” Differential Equations, vol. 46, no. 5, pp. 667–680, 2010 (Russian), Translation from: Differentsial'nye Uravneniya, vol. 46, no. 5, pp. 665–677, 2010. View at Publisher · View at Google Scholar
  16. G. A. Iosif'yan, O. A. Oleinik, and A. S. Shamaev, “Asymptotic expansions of solutions of the Dirichlet problem for elliptic equations and systems for the theory of elastity in a perforated domain,” Doklady Akademii Nauk SSSR, vol. 284, no. 5, pp. 1062–1066, 1985 (Russian). View at Google Scholar
  17. G. A. Iosif'yan, O. A. Oleinik, and A. S. Shamaev, “On eigenvalues of boundary value problems for a system of the theory of elasticity with rapidly oscillating coefficients in a punctured domain,” Matematicheskii Sbornik, vol. 132, no. 4, pp. 517–530, 1987, English Translation: Mathematics of the USSR-Sbornik, vol. 60, no. 2, pp. 505–519, 1988. View at Google Scholar
  18. Y. O. Koroleva, “On a Friedrichs-type inequality in a three-dimensional domain aperiodically perforated along a part of the boundary,” Russian Mathematical Surveys, vol. 65, no. 4, pp. 788–790, 2010 (Russian), Translation from: Uspekhi Matematicheskikh Nauk, vol. 65, no. 4, pp. 199-200, 2010. View at Google Scholar
  19. Y. O. Koroleva, “The Friedrichs inequality in perforated domains. Applications to homogenization theory,” in Books of Abstract of International Scientific conference, Ufa, April 30th, 2015, pp. 1–5, 2015. View at Google Scholar
  20. S. A. Lamonov, “Convergence of solutions of the first boundary-value problem for quasilinear parabolic equations in domains with a finegrained boundary,” Matematicheskaja Fizika, Nelinejnaja Mekhanika, vol. 36, no. 2, pp. 60–63, 1984 (Russian). View at Google Scholar
  21. D. V. Larin, “A degenerate quasi-linear Dirichlet problem for domains with a fine-grained boundary. The case of surface distribution of ‘grains’,” Trudy Instituta Prikladnoi Matematiki i Mekhaniki, vol. 2, pp. 104–115, 1998 (Russian). View at Google Scholar
  22. M. Lobo, O. A. Oleinik, M. E. Pérez, and T. A. Shaposhnikova, “On homogenization of solutions of boundary value problems in domains, perforated along manifolds,” Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, vol. 25, no. 3-4, pp. 611–629, 1997. View at Google Scholar
  23. V. A. Marchenko and E. Y. Khruslov, Boundary-Value Problems in Domains with Fine-Grained Boundaries, Naukova Dumka, Kiev, Ukraine, 1974, (Russian).
  24. V. A. Marchenko and E. Y. Khruslov, Homogenized Models of Microinhomogeneous Media, Naukova Dumka, Kiev, Ukraine, 2005, English Translation: Homogenization of Partial Differential Equations, vol. 46 of Progress in Mathematical Physics, Birkhäuser, Boston, Mass, USA, 2006.
  25. O. A. Oleinik, A. S. Shamaev, and G. A. Yosifian, “Homogenization of eigenvalues and eigenfunctions of the boundary value problems in perforated domains for elliptic equations with non-uniformly oscillating coefficients,” in Current Topics in Partial Differential Equations, pp. 187–216, Kinokuniya, Tokyo, Japan, 1986. View at Google Scholar
  26. O. A. Oleinik, A. S. Shamaev, and G. A. Yosifian, “Asymptotic expansions of solutions of the Dirichlet problem for elliptic equations in perforated domains,” in Nonlinear Partial Differential Equations and Their Applications. Collège de France Seminar, Vol. VIII (Paris, 1984-1985), Pitman Research Notes in Mathematics Series 166, pp. 141–175, Longman Scientific and Technical, Harlow, UK, 1988. View at Google Scholar
  27. O. A. Oleinik, A. S. Shamaev, and G. A. Yosifian, Mathematical Problems in Elasticity and Homogenization, vol. 26 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1992.
  28. A. L. Pyatnitskii, A. S. Shamaev, and G. A. Chechkin, Homogenization: Methods and Applications, Tamara Rozhkovskaya, Novosibirsk, Russia, 2007, (Russian).
  29. E. Sánchez–Palencia, “Boundary value problems in domains containing perforated walls,” in Nonlinear Partial Differential Equations and Their Applications: College de France Seminar, vol. 70 of Research Notes in Mathematics, no. 3, pp. 309–325, 1982. View at Google Scholar
  30. I. V. Skrypnik, Methods of Analysis of Nonlinear Elliptic Boundary-Value Problems, Fizmatlit, Moscow, Russia, 1990, English Translation: vol. 139, American Mathematical Society, Providence, RI, USA, 1994.
  31. I. V. Skrypnik, “Asymptotic behaviour of solutions of nonlinear elliptic problems in punctured domains,” Matematicheskii Sbornik, vol. 184, no. 10, pp. 67–90, 1993, English Translation: Russian Academy of Sciences. Sbornik Mathematics, vol. 80, no. 1, pp. 191–209, 1993. View at Google Scholar
  32. I. V. Skrypnik, “New conditions for averaging of nonlinear dirichlet problems in perforated domains,” Ukrainskiy Matematicheskiy Zhurnal, vol. 48, no. 5, pp. 675–694, 1996, English Translation: Ukrainian Mathematical Journal, vol. 48, no. 5, pp. 753–774, 1996. View at Google Scholar
  33. I. V. Skrypnik and Y. V. Namleeva, “Convergence of eigenvalues and eigenfunctions of nonlinear dirichlet problems in domains with fine-grain boundary,” Ukrainian Mathematical Journal, vol. 55, no. 6, pp. 993–1011, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  34. J. F. Bonder, J. P. Pinasco, and A. M. Salort, “Quasilinear eigenvalues,” Revista de la Unión Matemática Argentina, vol. 56, no. 1, pp. 1–25, 2015. View at Google Scholar
  35. J. F. Bonder, J. P. Pinasco, and A. M. Salort, “Convergence rate for some quasilinear eigenvalues homogenization problems,” Journal of Mathematical Analysis and Applications, vol. 423, no. 2, pp. 1427–1447, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  36. M. Cuesa, “Eigenvalue problems for p-Laplacian with indefinite weights,” Electronic Journal of Differential Equations, vol. 2001, no. 33, pp. 1–9, 2001. View at Google Scholar
  37. P. Lindqvist, “On the equation divup-2u+λup-2u=0,” Proceedings of the American Mathematical Society, vol. 109, no. 1, pp. 157–164, 1990. View at Publisher · View at Google Scholar
  38. P. Lindqvist, “On the equation divup-2u+λup-2u=0,” Proceedings of the American Mathematical Society, vol. 109, pp. 157–164, 1990, Addendum in: Proceedings of the American Mathematical Society, vol. 116, pp. 583–584, 1992. View at Google Scholar
  39. J. L. Lions, Some Methods of Solving of Nonlinear Boundary-Value Problems, Mir, Moscow, Russia, 1972 (Russian).
  40. M. Guedda and L. Vèron, “Quasilinear elliptic equations involving critical Sobolev exponents,” Nonlinear Analysis: Theory, Methods & Applications, vol. 13, no. 8, pp. 879–902, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus